MathSciNet Relay Station
MathSciNet bibliographic data
MR2137864 (2005k:35215) 35K57 (35B65)
Le, Dung; Nguyen, Toan Trong Global existence for a class of triangular parabolic systems on domains of arbitrary dimension. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1985–1992 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement